# SDR DHL2005788008

- Difficulty date: August 2, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR "RED" LIGHT ON FWD PANEL DOESN'T ILLUMINATE ON GEAR EXTENSION. RE-SEATED RT MLG RED LIGHT IN SOCKET.  OPS CHECK GOOD IAW MM 32-61-01.
